| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Impairment (2138)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, right vision after surgery was in 20/50-20/60 range with refraction of plano -1.25 x 115 (repeated 4 times at 4 separate visits over the span of 2 months).The patient had issues with dry eye syndrome and this was treated more aggressively after surgery than before (also the reason for the number of post op visits).The surgeon looked at trying to fix the astigmatism that remained but astigmatismfix.Com showed that the iol power was not strong enough for a rotation of the axis to work.Repeat measurements were then done and showed that a company lens 18.5d at 012 degrees should be the lens of choice.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Information was provided that a qualified cartridge, handpiece, and viscoelastic were used.The product investigation could not identify a root cause for the reported complaint.The product was not returned.The complaint was received through expert opinion doctor of medicine (eomd).Each lens is subjected to a 100 percentage (%) assessment of the power (cylinder and diopter) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Follow up attempts were made for additional information.No further information has been provided.If the lens or additional information becomes available, the file will be reopened and updated.The manufacturer internal reference number is: (b)(4).